RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 191, Number 3, Pages 515–518 (Mi dan35291)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

The local conjugacy of diffeomorphisms

G. R. Belitskii

Physical Engineering Institute of Low Temperatures, UkrSSR Academy of Sciences, Khar'kov

Full text: PDF file (588 kB)

Bibliographic databases:
UDC: 519.50+519.54
Presented: И. Г. Петровский
Received: 10.05.1969

Citation: G. R. Belitskii, “The local conjugacy of diffeomorphisms”, Dokl. Akad. Nauk SSSR, 191:3 (1970), 515–518

Citation in format AMSBIB
\Bibitem{Bel70}
\by G.~R.~Belitskii
\paper The local conjugacy of diffeomorphisms
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 191
\issue 3
\pages 515--518
\mathnet{http://mi.mathnet.ru/dan35291}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0266225}
\zmath{https://zbmath.org/?q=an:0214.50603}


Linking options:
  • http://mi.mathnet.ru/eng/dan35291
  • http://mi.mathnet.ru/eng/dan/v191/i3/p515

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. R. Belitskii, “Conjugacy of local $C^\infty$ mappings”, Funct. Anal. Appl., 6:1 (1972), 57–59  mathnet  crossref  mathscinet  zmath
    2. G. R. Belitskii, “Functional equations and local conjugacy of mappings of class $C^\infty$”, Math. USSR-Sb., 20:4 (1973), 587–602  mathnet  crossref  mathscinet  zmath
    3. G. R. Belitskii, “Germs of mappings $\omega$-determined with respect to a given group”, Math. USSR-Sb., 23:3 (1974), 425–440  mathnet  crossref  mathscinet  zmath
    4. G. R. Belitskii, “Equivalence and normal forms of germs of smooth mappings”, Russian Math. Surveys, 33:1 (1978), 107–177  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:42
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020